Thunderstorm Wind, St. Joseph
- When
- June 26, 3:15 PM EST
- Where
- St. Joseph County, Constantine
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.833, -85.667
A few trees reported down.
3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 26, 3:15 PM EST, 0 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 315 PM EST SUN JUN 26 2005 .SHORT TERM... TONIGHT AND MONDAY. ISOLD/SCT CONVECTION ONGOING WITH LAKE BOUNDARY MOST ACTIVE THOUGH SOME CONVERGENCE NOTED ACROSS NORTHEAST INDIANA AND ANOTHER LINE OF ENHANCED CU FROM TOL-FWA-NORTHWEST OF IND. OUTFLOWS BEGGINING TO INTERACT AS WELL AND WITH SBCAPES NEAR 3000 J/G AND DRY SUBCLOUD LAYER ANTICIPATE PULSE MODE AND CANT RULE OUT ONE OR TWO ISOLATED STRONG/SEVERE GUST WITH A QUICKLY DECAYING STORM. CONVECTION AGAIN DIURNALLY DRIVEN AND ONLY KEEP SCT/ISOLD POPS THROUGH EVENING. THEN FOR MONDAY MOISTURE PROFILE NOT AS DEEP AND INSTABILITY NOT AS GREAT...HOWEVER THERE IS A LEADING SHORT WAVE CURRENTLY ACROSS TN VALLEY PROGGED INTO CWA IN THE AFTERNOON WELL AHEAD OF CLOSED LOW ADVANCING NORTH FROM GULF STATES. WITH OLD BOUNDARIES AND SOME INSTABILITY HAVE WENT WITH ISOLD MON AFT/EVE TSRA. && .LONG TERM... MONDAY NIGHT THROUGH SUNDAY...THE UPPER TROF THAT WAS OVER THE WEST COAST FINALLY WILL LIFT NORTHEAST LATER THIS WEEK. EXPECT HOT AND HUMID DAYS AND WARM AND MUGGY NIGHTS THROUGH WEDNESDAY NIGHT. CHANCE FOR STORMS TUESDAY AND TUESDAY NIGHT AS UPPER LEVEL DISTURBANCE NORTH OF MOBILE AL DRIFTS NORTH AND COMES IN PHASE WITH A SHORTWAVE EJECTING EAST OUT OF THE WEST COAST TROF. THIS SHOULD HAPPEN OVER IL LATE MONDAY NIGHT ACCORDING TO CONSENSUS OF NCEP MODELS. SET ASIDE ETA MOS HIGHS TUESDAY IN THE UPPER 70S (FWA). GIVEN 850 MB TEMPS OF ABOUT +17C...HAVE TWEAKED HIGHS DOWN 1-2 DEGREES TO 88. LOOKS LIKE BETTER CHANCE FOR STORMS THURSDAY AND THURSDAY NIGHT AS FAST MOVING COOL FRONT MOVES ACROSS THE AREA. GFS...ECMWF AND 12Z CANADIAN ALL IN REASONABLE AGREEMENT WITH THE TIMING OF THE FRONT. THEREFORE... HAVE RAISED POPS TO 50% THURSDAY AND 40% THURSDAY NIGHT. SHOULD BE DRY AND COOLER FRIDAY AND SATURDAY WITH TEMPERATURES MODERATING SOME NEXT SUNDAY. && .AVIATION... SAME THINKING FROM THE 12Z TAF PACKAGE WILL BE LEFT INTACT FOR THE 18Z TAF. OUTFLOW FROM CONVECTION OVERNIGHT ACROSS CWA COMBINED WITH INCREASING GRADIENT WITH LAKE BREEZE SHOULD BE SUFFICIENT FOR AT LEAST ISOLATED CONVECTION THIS AFTERNOON AS SBCAPES NOW IN EXCESS OF 3000 J/KG. WEAK WIND PROFILE SHOULD AGAIN PRECLUDE ANY WIDESPREAD DEVELOPMENT AND KEEP TSRA CHANCE AT TERMINAL SITES LOW ENOUGH TO NOT WARRANT MENTION. WILL HAVE CB MENTION PER LATEST VIS SAT TREND OF ENHANCING CU FIELD ACROSS NORTHEAST INDIANA AND ALONG LAKE BOUNDARY. MVFR AGAIN TOWARD DAYBREAK APPEARS LIKELY WITH NO AIRMASS EXCHANGE WITH POLLUTANTS CONCENTRATING BENEATH STRONG SURFACE BASED INVERSION. && .IWX WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .MI...NONE. .OH...NONE. .LK MI...NONE. && AVIATION/SHORT TERM...MURPHY LONG TERM...SKIP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 452 AM EST SUN JUN 26 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-271000- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 452 AM EST SUN JUN 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. DAMAGING WIND GUSTS OF 60 MPH WILL BE THE PRIMARY THREAT. THUNDERSTORMS THAT DO DEVELOP WILL BE SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL. IT WILL BE HOT AND HUMID AGAIN TODAY WITH HEAT INDEX VALUES NEAR 100 BY EARLY AFTERNOON. DRINK PLENTY OF WATER...WEAR LIGHT COLOR CLOTHING AND STAY OUT OF DIRECT SUNLIGHT AS MUCH AS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS TUESDAY AND AGAIN THURSDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY BUT THE POSSIBILITY EXISTS FOR A MORE WIDESPREAD SEVERE WEATHER EVENT THURSDAY AS A STRONG COLD FRONT APPROACHES. HEAT INDEX VALUES MONDAY THROUGH THURSDAY WILL LIKELY BE WELL INTO THE 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING. HOWEVER...TRAINED OBSERVERS ARE ASKED TO CALL IN REPORTS WITH ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP. LMZ043-046-061-271000- 452 AM EST SUN JUN 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND THIS EVENING. A FEW STORMS MAY HAVE WIND GUSTS ABOVE 30 KNOTS IN ADDITION TO DEADLY LIGHTNING AND HEAVY RAIN. WINDS AND WAVES WILL BE HIGHER NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS TUESDAY AND AGAIN THURSDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY. THE POSSIBILITY EXISTS FOR A MORE WIDESPREAD SEVERE WEATHER EVENT THURSDAY AS A STRONG COLD FRONT APPROACHES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The Northern Indiana radar (KIWX), 53 km away, was scanning. The volume nearest the first event began at 20:12 UTC.
3 thunderstorm wind. Local standard time, as filed.
A few trees reported down.
A pole barn was destroyed west of Hillsdale.
Several large tree limbs reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2005Every state in 2005This day in weather historyWarnings in Michigan, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456756, 5456754, 5456755.